# SDR MASA200300421

- Difficulty date: October 22, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 4,112 hours, 3,948 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38004883
- Part serial: P430
- Condition: Inoperative
- Location: Apu Bay
- Part time: 12,638 hours, 9,523 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN APU AUTO SHUTDOWN FOLLOWED BY A FUEL ODOR IN THE CABIN.  MX APPLIED MEL 49-10-01 AND CLEARED THE FUMES FROM THE CABIN.
